Gegenseitige Schreiersche Gruppenerweiterungen

Rédei, László and Steinfeld, Ottó: Gegenseitige Schreiersche Gruppenerweiterungen. Acta scientiarum mathematicarum, (15). pp. 243-250. (1953)

[img] Cikk, tanulmány, mű
math_015_243-250.pdf

Download (943kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1953
Volume: 15
Page Range: pp. 243-250
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Schreier Otto, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13755

Actions (login required)

View Item View Item